# SDR DL76L980893

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING, NR1 LEADING EDGE SLAT, TRAILING EDGE WEDGE.  DELAMINATION REPAIR A 1.5 BY 1.2 AREA OF DELAMINATION WAS FOUND ON THE UPPER SURFACE OF THE TRAILING EDGE WEDGE ON THE NR 1 SLAT.  THE     DELAMINATION WAS REPAIRED PER THE B676 SRM 57-43-02 AND DOCUMENTED PER ER/A 364635-14AD.
